# SDR SWAA2021110540252

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737*
- Aircraft serial: 27874
- Aircraft time: 73,729 hours, 43,861 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY HATCH LIGHT IS INOP ; / [01] R&RED R/H EMERGENCY HATCH LIGHT BALLAST ASSY PER MM 33-21-00. OPS CK GOOD.
